# SDR YENA20120824590

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 31,885 hours, 11,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6428 MCO-TPA, ON HEAVY MAINTENANCE CHECK FOUND EMERGENCY LIGHT TEST FAILED DURING TASK CARD A320-23-39-00-720-901 STEP 9.  RESET AND TEST OF LEFT FWD EPSU, FUNCTION TEST OK.  ACCOMPLISHED OPS CHECK OF EMERGENCY LIGHTNING SYSTEM AS PER AMM 33-51-00.  OPS TEST OK.
